MathSciNet Relay Station
MathSciNet bibliographic data
MR2843844 93D20 (34K20 34K36 93D09)
An, Jiyao; Wen, Guilin Improved stability criteria for time-varying delayed T-S fuzzy systems via delay partitioning approach. Fuzzy Sets and Systems 185 (2011), 83–94.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement